# SDR AWXA9700157

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CENTER AISLE EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK STC - BOEING STANDARD.
